Alert archive / New Jersey / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 226, NWS Philadelphia/Mount Holly

August 10, 20086 counties in New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 10, 2008, 1:53 PM EDT for 6 counties in New Jersey. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2008, 1:53 PM EDT (17:53 UTC)
Expired
Aug 10, 2008, 3:00 PM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 1:56 PM EDTHAIL 0.256 Ene Elmer, NJ
Aug 10, 1:56 PM EDTHAIL 0.886 Ene Elmer, NJ
Aug 10, 1:57 PM EDTHAIL 0.252 Nw Newfield, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 10:46 AM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2008-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2296 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2008-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2296 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 101753
SVRPHI
NJC001-005-007-011-015-033-101900-
/O.NEW.KPHI.SV.W.0226.080810T1753Z-080810T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
153 PM EDT SUN AUG 10 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  WEST CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  NORTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  EAST CENTRAL SALEM COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 300 PM EDT

* AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ELMER...OR ABOUT 10 MILES NORTHWEST OF VINELAND...AND MOVING
  NORTHEAST AT 24 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VICTORY LAKES AND WILLIAMSTOWN BY 205 PM...
  8 MILES NORTHWEST OF FOLSOM BY 210 PM...
  CHESILHURST AND 6 MILES NORTHWEST OF HAMMONTON BY 225 PM...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM SUNDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND
EASTERN PENNSYLVANIA.

LAT...LON 3981 7490 3962 7464 3943 7493 3959 7522
TIME...MOT...LOC 1753Z 235DEG 21KT 3962 7505

$$

RNS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:07 AM EDT, 9 hours 46 minutes earlier.

Area forecast discussion, Aug 10, 4:07 AM EDT, 9 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT SUN AUG 10 2008

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION OVERNIGHT TONIGHT INTO MONDAY
MORNING. IN THE WAKE OF THIS FRONT, HIGH PRESSURE WILL BUILD INTO
THE REGION AT THE SURFACE FOR MUCH OF THE WEEK. MEANWHILE, SEVERAL
UPPER LEVEL DISTURBANCES WILL CROSS THE REGION THROUGH THE MIDDLE
TO END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN INTERESTING DAY IN STORE FOR THE AREA TODAY. AN AREA OF LOW
PRESSURE AND ASSOCIATED COLD FRONT WILL DIVE OUT OF THE GREAT
LAKES REGION AND APPROACH THE AREA TODAY. AHEAD OF THIS FRONTAL
SYSTEM, A MILD AND UNSTABLE AIR MASS WILL DEVELOP ACROSS THE AREA.
MEANWHILE, A STRONG, COLD MID/UPPER LEVEL LOW PRESSURE SYSTEM WILL BE
SLOWLY MAKING ITS WAY TOWARD THE AREA. AHEAD OF THESE SYSTEMS THE
AIRMASS WILL BE QUITE UNSTABLE WITH CAPE VALUES AT LEAST 1000-1500
J/KG AND LIS AROUND THAN -3 TO -5. SHEAR VALUES OF 30-35 KT WILL
ALSO HELP TO SUPPORT SEVERE POTENTIAL. WITH WET-BULB ZERO HEIGHTS
AROUND 9000 FT, AND STRONG CAPE ABOVE THE 0 DEGREES C LINE, LARGE HAIL
IS GOOD POSSIBILITY TODAY. ALSO, DAMAGING WINDS COULD BE POSSIBLE
WITH SOME OF THE STRONGER UPDRAFTS AS WELL. PW VALUES ARE FORECAST
TO BE 1 TO 1.5 INCHES, SO SOME SHOWERS AND ESPECIALLY THUNDERSTORMS
WILL CONTAIN HEAVY RAIN. WHILE THERE IS A LINE OF SHOWERS MOVING
THROUGH WEST/CENTRAL PENNSYLVANIA THIS MORNING WHICH MAY MAKE IT TO
OUR WESTERN ZONES EARLY THIS MORNING, THE MAIN THREAT FOR POSSIBLE
SEVERE THUNDERSTORMS WILL BE LATE AFTERNOON INTO THIS EVENING. THE
SPC CONTINUES TO KEEP OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER
TODAY, SO WE HAVE INTRODUCED ENHANCED WORDING INTO THE FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL REMAIN FOR
THE EVENING HOURS UNTIL THE FRONT PASSES THROUGH THE AREA, WHICH
WILL LIKELY BE DURING THE OVERNIGHT HOURS. ONCE THE FRONT PASSES
THROUGH, THERE WILL STILL BE THE POTENTIAL FOR SHOWERS/THUNDERSTORMS
THROUGH MONDAY SINCE THE COLD MID/UPPER LOW WILL BE CROSSING
NEARLY RIGHT OVERHEAD. THIS WILL HELP TO KEEP SOME INSTABILITY
ACROSS THE AREA, AND IN TURN COULD HELP TO SPARK OF SOME
CONVECTION. HOWEVER, NONE ARE EXPECTED TO BE SEVERE AT THIS TIME,
ALTHOUGH WITH THE COLD POOL ALOFT, SOME SMALL HAIL CANT BE RULED
OUT ON MONDAY.

BY TUESDAY, THE MID/UPPER LOW SHOULD HAVE PASSED TO OUR EAST, AND
AT THE SAME TIME, HIGH PRESSURE AT THE SURFACE WILL BEGIN TO BUILD
IN ACROSS THE REGION, THEREFORE REDUCING OUR CHANCES OF PRECIPITATION
ACROSS THE AREA. TEMPERATURES THROUGH TUESDAY SHOULD BE RIGHT
AROUND NORMAL, OR JUST A COUPLE OF DEGREES BELOW MONDAY INTO
MONDAY NIGHT AFTER THE FRONT PASSES THROUGH.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
NO MAJOR FEATURES ARE EXPECTED TO AFFECT THE AREA AT THE SURFACE
THROUGH MUCH OF THE WEEK AS WEAK HIGH PRESSURE WILL REMAIN ACROSS
THE REGION THROUGH THE BEGINNING OF THE WEEKEND. AN AREA OF LOW
PRESSURE IS EXPECTED TO REMAIN TO OUR SOUTH WEDNESDAY INTO
THURSDAY AND SHOULD NOT HAVE ANY SIGNIFICANT AFFECTS ON OUR
WEATHER. MEANWHILE, SEVERAL WEAK DISTURBANCES ALOFT WILL CROSS THE
AREA THROUGH THE WEEK, WHICH MAY HELP TO SPARK OFF SOME AFTERNOON
SHOWERS AND/OR THUNDERSTORMS. THESE WILL LIKELY BE DIURNALLY
DRIVEN, AND WILL DIMINISH QUICKLY AFTER SUNDOWN. THEREFORE WE HAVE
ONLY CARRIED A SLIGHT CHANCE FOR THE AFTERNOON INTO EARLY EVENING
THROUGH MUCH OF THE UP COMING WEEK. AT THIS POINT, THE LONG RANGE
MODELS MOVE AN AREA OF LOW PRESSURE FROM THE SOUTHERN PLAINS THROUGH
THE GREAT LAKES BY THE END OF THE WEEKEND, BUT KEEP THE SYSTEM
WELL WEST OF OUR AREA. WE WILL SEE HOW THIS PROGRESSES OVER THE
NEXT SEVERAL DAYS. TEMPERATURES IN THE EXTENDED ARE EXPECTED TO
REMAIN CLOSE TO NORMAL WITH NO EXTREMES EXPECTED AT THIS TIME.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
CLEAR SKIES AND LIGHT WINDS ACROSS THE TAF SITES EARLY THIS MORNING.
THIS WILL PROBABLY BE THE BEST WEATHER TODAY AS A DISTURBANCE WILL
APPROACH FROM THE WEST LATER THIS MORNING AND CONVECTION WILL
INCREASE OVER THE AREA. RADAR SHOWS THAT THE SHOWERS WELL TO THE
WEST WILL MOVE NORTH OF THE AREA THIS FOR THE FIRST PART OF THE
MORNING. THE PREVIOUS TAFS AND THE PRESENT RUN OF THE WRF SEEM TO
LINE UP WELL, SO ONLY MINOR ADJUSTMENTS WERE MADE TO THE PREVIOUS
TAFS. LOOKS LIKE A PERIOD OF SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED LATER THIS MORNING AND EARLY AFTERNOON BEFORE THE ACTIVITY
BECOMES MORE SCATTERED. THE TEMPO GROUP FOR LOWER CONDITIONS WAS
LEFT IN FROM EARLIER FORECAST. THERE IS A POTENTIAL FOR SEVERE
THUNDERSTORMS TODAY TONIGHT WITH STRONG GUSTY WINDS AND HAIL
POSSIBLE AT THE TAFS SITES.

OUTLOOK...IT MAY TAKE THE BETTER PART OF MONDAY FOR THE SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH THE UPPER LOW TO MOVE AWAY FROM THE
AREA. MAINLY FAIR WEATHER EXPECTED TUESDAY. SCATTERED AFTERNOON
CONVECTION POSSIBLE WED AND THU.

&&

.MARINE...
SOUTHWEST WINDS AT LESS THAN 10 KNOTS ARE ACROSS THE WATERS EARLY
SUN MORNING. AS THE LOW FROM THE WEST ADVANCES TOWARD THE AREA WINDS
WILL SWITCH AROUND TO SOUTH INCREASE LATER TODAY. THE SCA FLAG IS
NOT EXPECTED WITH ONLY A FEW GUSTS IN THE 20 TO 25 KNOT RANGE
EXPECTED. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE
WATERS TODAY, SO PLAN ACCORDINGLY. A FRONT WILL CROSS THE WATERS
LATE SUN NIGHT OR EARLY MON AND WINDS WILL SHIFT AROUND TO WEST THEN
NORTHWEST BEHIND IT. THERE IS A SMALL CHANCE THAT THE SCA FLAG MAY
BE NEEDED FOR THE TIME AFTER THE FROPA, BUT FCST WINDS ON THE
PRESENT MODEL RUNS DO NOT LOOK THAT STRONG, SO I WILL NOT ISSUE THE
FLAG NOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...OHARA
MARINE...OHARA
Hazardous weather outlook, Aug 10, 12:10 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EDT SUN AUG 10 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-111100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1210 PM EDT SUN AUG 10 2008

...SEVERE THUNDERSTORM WATCH 817 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT.

ANZ430-431-450>455-111100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1210 PM EDT SUN AUG 10 2008

...SEVERE THUNDERSTORM WATCH 817 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS IN EFFECT.

ANZ470-111100-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
1210 PM EDT SUN AUG 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 10, 11:38 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     HAIL             RIO GRANDE              39.02N 74.88W
08/10/2008  E0.75 INCH       CAPE MAY           NJ   TRAINED SPOTTER

1000 AM     HAIL             GREEN CREEK             39.05N 74.90W
08/10/2008  E0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

1040 AM     HAIL             WILMINGTON MANOR        39.69N 75.58W
08/10/2008  E1.00 INCH       NEW CASTLE         DE   TRAINED SPOTTER

1103 AM     HAIL             2 SE COATESVILLE        39.96N 75.79W
08/10/2008  E0.88 INCH       CHESTER            PA   TRAINED SPOTTER

1110 AM     HAIL             CLAYTON                 39.66N 75.08W
08/10/2008  E0.88 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

1110 AM     HAIL             2 SE EXTON              40.01N 75.60W
08/10/2008  E1.75 INCH       CHESTER            PA   TRAINED SPOTTER

1114 AM     HAIL             GLASSBORO               39.70N 75.11W
08/10/2008  E0.50 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

1115 AM     HAIL             EXTON                   40.03N 75.63W
08/10/2008  E0.88 INCH       CHESTER            PA   NWS EMPLOYEE

1115 AM     HAIL             WEST CHESTER            39.96N 75.61W
08/10/2008  E2.00 INCH       CHESTER            PA   OFFICIAL NWS OBS

1117 AM     HAIL             1 NE GLASSBORO          39.71N 75.10W
08/10/2008  E0.50 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

&&

JJM
Local storm report, Aug 10, 11:49 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 AM EDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             2 SE COATESVILLE        39.96N 75.79W
08/10/2008  E0.88 INCH       CHESTER            PA   TRAINED SPOTTER

1110 AM     HAIL             2 SE EXTON              40.01N 75.60W
08/10/2008  E1.75 INCH       CHESTER            PA   TRAINED SPOTTER

1110 AM     HAIL             CLAYTON                 39.66N 75.08W
08/10/2008  E0.88 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

1114 AM     HAIL             GLASSBORO               39.70N 75.11W
08/10/2008  E0.50 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

1115 AM     HAIL             WEST CHESTER            39.96N 75.61W
08/10/2008  E2.00 INCH       CHESTER            PA   OFFICIAL NWS OBS

1115 AM     HAIL             EXTON                   40.03N 75.63W
08/10/2008  E0.88 INCH       CHESTER            PA   NWS EMPLOYEE

1117 AM     HAIL             1 NE GLASSBORO          39.71N 75.10W
08/10/2008  E0.50 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

1126 AM     HAIL             2 E PITMAN              39.73N 75.09W
08/10/2008  E1.00 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

1134 AM     HAIL             PITMAN                  39.73N 75.13W
08/10/2008  E1.00 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

1142 AM     HAIL             4 S BERLIN              39.74N 74.94W
08/10/2008  E1.00 INCH       CAMDEN             NJ   TRAINED SPOTTER

&&

JJM
Local storm report, Aug 10, 1:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT SUN AUG 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             2 NW POTTSTOWN          40.27N 75.67W
08/10/2008  E0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

1235 PM     HAIL             PENNS GROVE             39.73N 75.47W
08/10/2008  E1.25 INCH       SALEM              NJ   TRAINED SPOTTER

1235 PM     FUNNEL CLOUD     PENNS GROVE             39.73N 75.47W
08/10/2008                   SALEM              NJ   TRAINED SPOTTER

1234 PM     HAIL             MARCUS HOOK             39.81N 75.42W
08/10/2008  E1.00 INCH       DELAWARE           PA   TRAINED SPOTTER

1255 PM     LIGHTNING        WEST CHESTER            39.96N 75.61W
08/10/2008                   CHESTER            PA   TRAINED SPOTTER

            LARGE TREE DOWN

0100 PM     HAIL             NORTH CAPE MAY          38.98N 74.95W
08/10/2008  E0.50 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0103 PM     HAIL             ERMA                    39.00N 74.89W
08/10/2008  E1.00 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0103 PM     HAIL             ERMA                    39.00N 74.89W
08/10/2008  E1.75 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0103 PM     HAIL             BEERSVILLE              40.75N 75.47W
08/10/2008  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0110 PM     HAIL             GREEN CREEK             39.05N 74.90W
08/10/2008  E1.00 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0110 PM     HAIL             LEHIGH UNIVERSITY       40.61N 75.38W
08/10/2008  E0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0105 PM     HAIL             RIO GRANDE              39.02N 74.88W
08/10/2008  E0.75 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0130 PM     HAIL             WOODBINE                39.23N 74.81W
08/10/2008  E0.88 INCH       CAPE MAY           NJ   TRAINED SPOTTER

&&

BC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 9:48 AM EDTSpecial Marine WarningPHI57 min
Aug 10, 9:55 AM EDTSevere Thunderstorm WarningPHICape May46 min
Aug 10, 10:11 AM EDTSevere Thunderstorm WarningPHISalem64 min
Aug 10, 10:39 AM EDTSevere Thunderstorm WarningPHIGloucester66 min
Aug 10, 11:17 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester58 min
Aug 10, 11:32 AM EDTAreal Flood AdvisoryPHICamden, Gloucester3 hr
Aug 10, 11:46 AM EDTSevere Thunderstorm WarningPHIGloucester, Salem59 min
Aug 10, 11:55 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester65 min
Aug 10, 11:56 AM EDTFlash Flood WarningPHICamden, Gloucester4 hr
Aug 10, 12:05 PM EDTSpecial Marine WarningPHI55 min
Aug 10, 12:09 PM EDTTornado WarningPHIGloucester, Salem36 min
Aug 10, 12:40 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem95 min
Aug 10, 12:45 PM EDTSevere Thunderstorm WarningPHICape May60 min
Aug 10, 12:51 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean84 min
Aug 10, 12:56 PM EDTTornado WarningPHIGloucester, Salem34 min
Aug 10, 1:05 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren115 min
Aug 10, 1:22 PM EDTFlash Flood WarningPHIGloucester, Salem3 hr
Aug 10, 1:29 PM EDTTornado WarningPHICamden, Gloucester, Salem28 min
Aug 10, 2:10 PM EDTSevere Thunderstorm WarningPHIOcean50 min
Aug 10, 2:23 PM EDTSpecial Marine WarningPHI67 min
Aug 10, 2:36 PM EDTSpecial Marine WarningPHI54 min
Aug 10, 2:50 PM EDTSevere Thunderstorm WarningPHIBurlington55 min
Aug 10, 3:33 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem39 min
Aug 10, 3:44 PM EDTSpecial Marine WarningPHI61 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningPHIOcean24 min
Aug 10, 4:10 PM EDTAreal Flood WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean, Salem3 hr
Aug 10, 6:36 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem69 min
Aug 10, 6:45 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem2 hr
Aug 10, 7:04 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May56 min
Aug 10, 7:09 PM EDTSevere Thunderstorm WarningPHICumberland, Salem66 min
Aug 10, 7:15 PM EDTSpecial Marine WarningPHI60 min
Aug 10, 7:42 PM EDTSevere Thunderstorm WarningPHICumberland56 min
Aug 10, 7:45 PM EDTSpecial Marine WarningPHI60 min
Aug 10, 7:53 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester67 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.